HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Backward shift invariant subspaces in the bidisc II

Files in This Item:
pre592.pdf710.69 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83737

Title: Backward shift invariant subspaces in the bidisc II
Authors: Izuchi, K. Browse this author
Nakazi, T. Browse this author
Seto, M. Browse this author
Keywords: Backward shift invariant subspaces
the Hardy space in the bidisc
Issue Date: May-2003
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 592
Start Page: 1
End Page: 17
Abstract: For every invariant subspace NI in the Hardy spaces H2 (f2 ), let Vz and Vw be mulitplication operators on AL Then it is known that the condition Vz V; v;vz on NI holds if and only if J;I is a Demling type invariant subspace. For a backward shift invariant subspace N in H2(f2), two operators Sz and Sw on N are defined by Sz = PN LzPN and Sw = PN Lw PN, where PN is the orthogonal projection from L2(f2) onto N. It is given a characterization of N satisfying szs1:J = s1:JsZ on N.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69341
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University